# SDR SIMA201912165001

- Difficulty date: December 15, 2019
- Submitted: December 16, 2019
- Operation: Air carrier
- Aircraft: N852AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145736
- Aircraft time: 31,651 hours, 29,761 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unknown
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY CEILING EMERGENCY EXIT SIGN INOP-C/A-PERFORMED OPC OF EMERGENCY LIGHT SYSTEM IAW EMB 140 AMM 33-50-00. OPC GOOD
